Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hello board, It's been a while since I have posted here. Finished my course in early October of 07 with a cumulative dose of 117mg. Anywho low and behold the oil some white heads and possibly very small papules have returned. Granted it is nowhere near as bad I still would like to do something about it. Thus I am wondering if anyone can offer some suggestions as to what to do from here and what has worked for you. In no way am I saying accutane doesnt work, it certainly does. I wish everyone currently on a course the best of luck its totally worth it. :)

Share this post


Link to post
Share on other sites

So my derm has prescribed Differin in the evening and Duac in the morning. My face tends to have bad redness to begin with possible rosacea. Will these irritate my skin a whole lot more and has anyone had experience with these post accutane? Thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×